I had blackheads and my nose was red and oily. No other promlems on my face. Went to derm and she gave me oral med (dont have it in front of me), and also Retin-A. I went in thinking i had roseaca, but i was told that wasn't what it was. I've been on the oral for 3 months and the retin for about 6 weeks. I've seen a little difference, but its hard to tell when you look at yourself everyday. I saw my derm last week and she said it looks better. She also said that it can take anywhere from 3 months to a year to clear. I hope she is right. Having this problem has lowered my self- esteem, I'm not real comfortable talking to people like i used to be. I can't help thinking about this most of the day, everyday. I believe the reason I'm on here is to grab a second opinion or to get any other helpful information that might be out there. thanks in advance.
I'm 21 years old, I think I have the same problem, when it's get to my period, my nose is really bad, people around me keep telling me my skin is perfect, but I see my little redness on my nose & little pimple, I have a pocket mirror and I keep looking at it.I saw a dermatologist, who gave my oral med too but I had side effect so I have to stop it, Now i'm trying CyEstra-35 I hope that's gonna help because I try everything! I wash my face twice a day (morning and before going to bed) with spectro gel, I don't know if I wash too much... My skin is so sensitive too, When a pimple disappear, a another one appear. Now I'm afraid to go in public, because I think everybody notice. BUT when you do exercise, eat healthy and drink plenty water, that's help a little bit, and do not touch your skin! Before apply cream, wash your hand! if you have trick let's me know please, I don't know what to try next...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.